MathSciNet Relay Station
MathSciNet bibliographic data
MR258960 (41 #3605) 20.40
Schmidt, H. J., Jr. On normal complements of ${\germ F}$-covering subgroups. Proc. Amer. Math. Soc. 25 1970 457–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement